Okay, well on may 27 my boyfriend and I had unprotected sex and he ejaculated inside me. Three days later I took the Next Choice pill (generic plan b) and followed up w. the second pill 2 hours late. But then that takes is down to a 70% chance of working. But I wish I hadn't taken the pill because now I want a baby. A week after taking the pill I got some bleeding for a few days. But lately I've been feeling a lot of the symptoms like fatigue, a lot of mood swings, breast tenderness, nausea, back pain. Also my lower abdomen has been feeling fluttery. Can I still be pregnant? I'd be about 4 weeks.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.